CureZone   Log On   Join
Acute reaction to digestive enzymes
 

New lower prices!
Hulda Clark Cleanses


More
  Views: 2,631
Published: 15 years ago
 

Acute reaction to digestive enzymes


Hi

I don't seem to digest my food very well (I think it's due to Candida). I used an over-the-counter brand of digestive enzynes for a couple of months and didn't see much of a difference. Then I tried a professional brand (Thorne) and KERPOW! 12 hours later I got the worst cramps in my lower abdomen and profuse sweating, fever, nausea..... the whole nine yards. I stopped taking the enzynmes and the symptoms went away in a few days. Then I thought I'd try again, this time using a much lower dose (only half a capsule). Wouldn't ya know -- it happened again, 12 hours later...... pain, fever, sweats, nausea!!

What can be causing this? Are the enzymes stirring something up for my immune system to bolt into action? Or could it be a bad batch? I'm stumped.

Would appreciate anyone's input....

Eve

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.203 sec, (1)